# SDR FDEA2018100542789

- Difficulty date: October 4, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 70,454 hours, 16,992 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Container
- Condition: Fire
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

MDIS  619 05-50  5502 04OCT18 MEM OPEN U DURING ONLOAD OF CENTER CARGO, A FIRE WAS DISCOVERED EMANATING FROM A LD-3 CONTAINER, FIRE SERVICES WERE SUMMONED. IN AN ATTEMPT TO SUPPRESS THE FIRE. WATER WAS APPLIED TO THE CONTAINER, THUS CONTAMINATING THE COMPLETE CENTER CARGO. WATER NOW FLOWING OUT OF CAVITY DRAINS FROM CENTER GEAR AFT. CARGO CONTAINER FIRE SUPPRESSED. SHGN 05OCT18 01:52 MEM BEGAN REMOVING BELLY INSULATION BLANKETS FROM CENTER CARGO BAY DUE TO CONTAINER FIRE ALSO STARTED A SYPHON HOSE TO DRAIN WATER FROM 4 BAYS DIRECTLY INBD OF CENTER DOOR BLANKETS REMOVED FROM STA 1641-1701 BELLY AREA ONLY APPROXIMATLY STR 15-50 FACT 05OCT18 18:04 MEM REMOVED AND REPLACED ALL CENTER CARGO FLOOR INSULATION REF AMM 25-85-01-4. SYPHON HOSE REMOVED. CENTER CARGO COMPARTMENT BACK TO NORMAL CONFIGURATION.
